# SDR HALA20250804043

- Difficulty date: August 2, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 52,987 hours, 8,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHTING STRIP A BEAM SEAT 46B CRACKED. REPLACED BROKEN ILLINOUS PATH LIGHT ON STATED AREA.OK FOR SERVICED.
